Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Transversality in manifolds of mappings


Author: Ralph Abraham
Journal: Bull. Amer. Math. Soc. 69 (1963), 470-474
DOI: https://doi.org/10.1090/S0002-9904-1963-10969-6
MathSciNet review: 0149495
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Abraham, Lectures of Smale on differential topology, Columbia University, New York, 1962.
  • 2. J. Eells, On the geometry of function spaces, Symposium Internacional de Topologiá Algebraica, pp. 303-308, Universidad Nacional Autónoma de México and UNESCO, Mexico City, 1958. MR 98419
  • 3. S. Lang, Introduction to differentiable manifolds, Interscience, New York, 1962. MR 155257
  • 4. H. I. Levine, Singularities of differentiable mappings. I, Mathematisches Institut der Universität Bonn, Bonn, 1959.
  • 5. R. Palais, From letters of R. Palais, Columbia University, New York, 1962.
  • 6. A. Sard, The measure of the critical values of differentiable maps, Bull. Amer. Math. Soc. 48 (1942), 883-890. MR 7523
  • 7. R. Thom, Un lemme sur les applications differentiables, Bol. Soc. Mat. Mexicana (2) 1 (1956), 59-71. MR 102115
  • 8. H. Whitney, Differentiable manifolds, Ann. of Math. 37 (1936), 645-680. MR 1503303


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10969-6

American Mathematical Society